Quantum three-dimensional de Sitter space - art. no. 046002

Citation
M. Banados et al., Quantum three-dimensional de Sitter space - art. no. 046002, PHYS REV D, 5904(4), 1999, pp. 6002
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
5904
Issue
4
Year of publication
1999
Database
ISI
SICI code
0556-2821(19990215)5904:4<6002:QTDSS->2.0.ZU;2-7
Abstract
We compute the canonical partition function of (2+1)-dimensional de Sitter space using the Euclidean SU(2) X SU(2) Chern-Simons formulation of 3D grav ity with a positive cosmological constant. First, we point out that one can work with a Chern-Simons theory with level k=l/4G, and its representations are therefore unitary for integer values of k. We then compute explicitly the partition function using the standard character formulas for SU(2) WZW theory and find agreement, in the large k limit, with the semiclassical res ult. Finally, we note that the de Sitter entropy can also be obtained as th e degeneracy of states of representations of a Virasoro algebra with c=3l/2 G. [S0556-2821(99)05002-X].